# SDR AALA201810176002

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 19,288 hours, 7,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR SUPPORT AT BS 540 AND RBL 2.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
